# SDR C2XA09CL166

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 25,002 hours, 18,631 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429515
- Part serial: 416
- Condition: Faulty
- Location: Brake System
- Part time: 19,646 hours, 14,600 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLT 2841 THE CREW REPORTED A INBOARD BRAKE INOP MESSAGE WHEN THE GEAR WAS EXTENDED.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
